# SDR UPS97222117

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT WING LE SLAT NR 3 CRACK AT RIVET HOLE ON LE SKIN CENTER.  *S/D*  HFEC INSPECTED PER NDT PT6 51-00-00 FIG4, CRACKS CONTAINED BY STOP DRILL HOLES.  REPAIR CARRIED OUT IAW SRM 57-50-3 FIG 1.
